RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 2, Pages 301–305 (Mi adm498)  

This article is cited in 3 scientific papers (total in 3 papers)

RESEARCH ARTICLE

Colour class domination numbers of some classes of graphs

Yanamandram B. Venkatakrishnana, V. Swaminathanb

a Department of Mathematics, SASTRA University
b Saraswathi Narayanan College, Madurai, Tamil Nadu

Abstract: We compute the colour class domination number of fan graphs, double fan graphs, Helm graphs, flower graphs and sun flower graphs.

Keywords: colour class domination number, Helm graph, sun flower graph, double fan graph.

Full text: PDF file (271 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05C15, 05C69
Received: 01.02.2013
Revised: 01.03.2013
Language:

Citation: Yanamandram B. Venkatakrishnan, V. Swaminathan, “Colour class domination numbers of some classes of graphs”, Algebra Discrete Math., 18:2 (2014), 301–305

Citation in format AMSBIB
\Bibitem{VenSwa14}
\by Yanamandram~B.~Venkatakrishnan, V.~Swaminathan
\paper Colour class domination numbers of some classes of graphs
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 2
\pages 301--305
\mathnet{http://mi.mathnet.ru/adm498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352715}


Linking options:
  • http://mi.mathnet.ru/eng/adm498
  • http://mi.mathnet.ru/eng/adm/v18/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shalu, T. P. Sandhya, “The cd-coloring of graphs”, Algorithms and Discrete Applied Mathematics, CALDAM 2016, Lecture Notes in Computer Science, 9602, eds. S. Govindarajan, A. Maheshwari, Springer Int Publishing Ag, 2016, 337–348  crossref  mathscinet  zmath  isi  scopus
    2. M. A. Shalu, S. Vijayakumar, T. P. Sandhya, “A lower bound of the cd-chromatic number and its complexity”, Algorithms and Discrete Applied Mathematics, Lecture Notes in Computer Science, 10156, eds. D. Gaur, N. Narayanaswamy, Springer, 2017, 344–355  crossref  mathscinet  zmath  isi  scopus
    3. M. A. Shalu, S. Vijayakumar, S. D. Yamini, T. P. Sandhya, “On the algorithmic aspects of strong subcoloring”, J. Comb. Optim., 35:4 (2018), 1312–1329  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:112
    Full text:50
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020